# SDR UPS07549632

- Difficulty date: March 27, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 20,823 hours, 13,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, S26L.  FRAME REPAIR AT STA 1340, S26L, ACCOMPLISHED PER FINAL EA 757-5362-27-A1629, WITH NO DEVIATIONS AND PER UPS EO B757-5310-26558-A.
